# SDR DL76G070583

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 28,936 hours, 11,416 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 0837
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEV FEEL EICAS MSG ON TAXI OUT.  REMOVED AND REPLACED ELEVATOR FEEL COMPUTER PER AMM.  LEAK CHKS GOOD.  OPS CHK GOOD PER AMM.  PART INSTALLED IS AMERICAN AIRLINES PART S/N 403 P/N 162000-105.
